# SDR USAA2010032390635

- Difficulty date: March 23, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 66,405 hours, 44,762 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 654589015
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C20 - MAJOR REPAIR - CRACKS ON BEAR STRAP AT FORWARD ENTRY DOOR LOWER HINGE FITTING UPPER HINGE CUTOUT AT BS 304, WL 258.  REPAIRED BEAR STRAP AT FORWARD ENTRY DOOR LOWER HINGE FITTING UPPER HINGE CUTOUT AT BS 304, WL 258 IAW EA 130383.
